MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 46/6 SC1 PINK MIMX

UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 46/6 SC1 PINK MIMX
Model Number MMT-921A
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united states.Since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient went to an emergency room (er) and eventually got hospitalized due to hypoglycemia on (b)(6) 2025.Blood glucose level was 50 mg/dl at the time of the event and patient got treated with shots by paramedic and intravenous (iv) drip.The duration of hospitalization was less than 24 hours.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary - complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 5325070, in question was manufactured at the reynosa site.Threshold analysis: a query was run on 23-sep-2025 against "final reporting decision equal "serious injury" and "death", "lot number" criteria equal "(b)(4)".The count of complaint is 1 which is below 3.No further statistical trending analysis is required.Dhr review: the lot 5370034 was manufactured according to the work instruction (wi) version 26 and manufactured in the line 04 on 10-aug-2020, with a total of (b)(4) units.1 set is found with needle bent no relation malfunction code.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Test results: no photo was provided.In order to test the product, the returned sample from the lot have been requested.No returned samples.Conclusion summary of complaint investigation: as a result of the following: no physical samples were returned.No non-conformance (nc) raised during production related to complaint code, no thresholds identified for the lot in question and serious injury/death, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
The supplemental mdr 1 with manufacturing report number (3003442380-2025-13453), was submitted on 22-oct-2025 with complaint (b)(4).It was discovered that this mfr number was associated with complaint (b)(4).Therefore, supplement 2 is being submitted to correct the mfr number.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary - complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 5325070, in question was manufactured at the reynosa site.Threshold analysis: a query was run on 23-sep-2025 against "final reporting decision equal "serious injury" and "death", "lot number" criteria equal "5325070".The count of complaint is 1 which is below 3.No further statistical trending analysis is required.Device history record (dhr) review: the lot 5325070 was manufactured according to the work instruction (wi) version 26 and manufactured in the line 04 on 10-aug-2020, with a total of (b)(4) units.1 set is found with needle bent no relation malfunction code.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Test results: no photo was provided.In order to test the product, the returned sample from the lot have been requested.No returned samples.Conclusion summary of complaint investigation: as a result of the following: no physical samples were returned.No non-conformance (nc) raised during production related to complaint code, no thresholds identified for the lot in question and serious injury/death, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted lot number, expiration date under d4, manufacturing date under h4 and medical device problem code under h6.Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary - complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 12-jan-2026 against "lot number 5325070 and similar malfunction code(s): use of expired infusion set products.The review confirmed that lot 5325070 and the identified failure mode are not associated with any ncrs or corrective and preventive action capas of the same or similar nature.Similar complaints search: a query was run in the eqms on 12-jan-2026 against "lot number" criteria equal 5325070 and similar use of expired infusion set products.The count of complaint is 1.The complaint number is complaint (b)(4).Device history record (dhr) review: the lot 5325070 was manufactured according to the work instruction (wi) version 48 and manufactured in the line 4 on 10-aug-2020, with a total of (b)(4) units.The dhr review indicated that during online test 8(needle inspection), one sample was found with bent needle.An extended sampling was conducted and accepted in accordance with established procedures.Therefore, the overall review of the dhr confirms that all required process-related tests were completed and met the applicable requirements.No deviations were identified, and no maintenance events were recorded in relation to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Retain samples testing: functional testing was not conducted due to the expiration of the batch, which could compromise the integrity and validity of the results conclusion: unable to perform visual and functional verification; assessment based on available documentation only.Corrective and preventive action (capa) determination assessment - based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Conclusion summary of complaint investigation: as a result of the following a comprehensive review was conducted, including eqms queries, similar complaint searches, device history record review, visual evidence assessment, and capa determination.No ncrs or capas of the same or similar nature were found for lot 5325070 and related malfunction codes.One complaint was identified for this lot, but no trend or systemic issue was detected.The manufacturing records confirmed that the lot was produced in compliance with all requirements, with no deviations or maintenance events noted.No photo evidence was provided, so the assessment was based on documentation only.Based on these results, no manufacturing or quality issues were identified, and no further investigation is required.The record will be closed and monitored through routine tracking and trending.For more details see the information under the child inv record (b)(4).
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
INSET II
Common Device Name
UNO INSET II 46/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key23012651
Report Number3003442380-2025-13453
Device Sequence Number13155157
Product Code FPA
UDI-Device Identifier05705244019911
UDI-Public05705244019911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K991759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2023
Device Model NumberMMT-921A
Device Lot Number5325070
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/24/2025
10/29/2025
01/28/2026
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/22/2025
10/30/2025
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown